Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 174, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 25, 2008, 5:45 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2008, 5:45 PM CDT (22:45 UTC)
- Expired
- Aug 25, 2008, 6:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Pike County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:55 PM CDT | TORNADO 0 | 5 Sw Monticello, AL | SEVERAL HARDWOOD TREES UPROOTED...WITH ONE HAVING A ROOTED TRUNK. SMALL LIMBS OF PINE TREES IN AREA ALSO WITH ONE PINE TREE SNAPPED ALOFT. |
| Aug 25, 6:00 PM CDT | TSTM WND DMG | Banks, AL | TREES AND POWER LINES DOWN ALONG COUNTY ROAD 6649 JUST OUTSIDE OF BANKS. POSSIBLE TORNADO. |
| Aug 25, 6:20 PM CDT | TSTM WND DMG | Banks, AL | TREES AND POWER LINES DOWN ALONG COUNTY ROAD 6649 JUST OUTSIDE OF BANKS. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 7:28 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 252245 TORBMX ALC005-011-109-252315- /O.NEW.KBMX.TO.W.0174.080825T2245Z-080825T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 545 PM CDT MON AUG 25 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA... SOUTH CENTRAL BULLOCK COUNTY IN SOUTHEAST ALABAMA... NORTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 615 PM CDT * AT 539 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BANKS...OR NEAR TROY...MOVING NORTH AT 25 MPH. A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED JUST EAST OF BRUNDIDGE...ALSO MOVING NORTH AT 25 MPH. * THE TORNADO WILL BE NEAR... LINWOOD BY 555 PM CDT... BEANS CROSSROADS BY 610 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3205 8589 3195 8554 3170 8575 3182 8595 TIME...MOT...LOC 2244Z 201DEG 23KT 3185 8589 $$ JD/81
2 follow-up statements
000
WWUS54 KBMX 252257
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT MON AUG 25 2008
ALC005-011-109-252315-
/O.CON.KBMX.TO.W.0174.000000T0000Z-080825T2315Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
556 PM CDT MON AUG 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTH
CENTRAL BULLOCK...WEST CENTRAL BARBOUR AND NORTHEASTERN PIKE
COUNTIES...
AT 556 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR LINWOOD...OR ABOUT 9 MILES
NORTHEAST OF TROY...MOVING NORTH AT 26 MPH.
THE SECOND ROTATION WAS LOCATED 5 MILES EAST OF MONTICELLO ALSO
MOVING NORTH AT 26 MPH.
THE TORNADO WILL BE NEAR...
8 MILES WEST OF PEROTE BY 605 PM CDT...
BEANS CROSSROADS BY 610 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3190 8592 3205 8589 3200 8573 3200 8570
3199 8569 3199 8568 3195 8554 3178 8571
TIME...MOT...LOC 2256Z 201DEG 23KT 3193 8586
$$
10/ARM000
WWUS54 KBMX 252306
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT MON AUG 25 2008
ALC005-011-109-252316-
/O.EXP.KBMX.TO.W.0174.000000T0000Z-080825T2315Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
606 PM CDT MON AUG 25 2008
...THE TORNADO WARNING FOR SOUTH CENTRAL BULLOCK...WEST CENTRAL
BARBOUR AND NORTHEASTERN PIKE COUNTIES EXPIRES AT 615 PM CDT...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.
LAT...LON 3190 8592 3205 8589 3200 8573 3200 8570
3199 8569 3199 8568 3195 8554 3178 8571
TIME...MOT...LOC 2306Z 201DEG 23KT 3199 8583
$$
10/ARMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 3:27 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 25, 3:27 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 327 PM CDT MON AUG 25 2008 .DISCUSSION... THE REMNANTS OF FAY ARE LOCATED NEAR KMEI WHICH IS KEEPING ALABAMA ON THE FAVORABLE EAST SIDE OF THE SYSTEM. EXPECT ADDITIONAL SHOWERS TO DEVELOP ACROSS SOUTHWEST ALABAMA AND TRACK NORTHWARD THROUGH THE EVENING PROVIDING GOOD RAINFALL COVERAGE THROUGHOUT THE AREA. THE TORNADO THREAT HAS DIMINISHED AND WILL CONTINUE TO DO SO THROUGH THE EVENING. HOWEVER...STILL ENOUGH SHEAR AND INSTABILITY ACROSS THE SOUTHEAST AND THE WATCH HAS BEEN EXTENDED FOR A FEW HOURS UNTIL THE LAST SIGNIFICANT BAND OF CONVECTION PUSHES OUT OF THE AREA. FAY WILL SLOWLY TRACK NORTHWARD THROUGH THE NIGHT AND DURING THE DAY TUESDAY. SINCE WE WILL STILL BE ON THE EAST SIDE OF THIS SYSTEM...GOOD RAINFALL COVERAGE IS EXPECTED. BY TUESDAY EVENING...FAY SHOULD BE LIFTING INTO THE TENNESSEE VALLEY WITH COVERAGE DIMINISHING ACROSS THE AREA THROUGH TUESDAY NIGHT. DUE TO OUR FAVORABLE LOCATION...THE FLASH FLOOD WATCH WILL BE CONTINUED THROUGH AT LEAST 7 AM. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES SEEM POSSIBLE THROUGH TUESDAY ALTHOUGH MORE SPOTTY THAN THE WIDESPREAD ACCUMULATIONS WE HAD TODAY. MUCH IMPROVEMENT IS EXPECTED FOR WEDNESDAY THROUGH FRIDAY. PERHAPS A FEW LINGERING SHOWERS THE FIRST HALF OF WEDNESDAY...OTHERWISE DRY. FOR THE WEEKEND...THERE HAS BEEN SOME HINT OF A WEAK COLD FRONT MOVING INTO THE SOUTHEAST...ALTHOUGH THE MODELS HAVE SOME SIGNIFICANT DISAGREEMENTS WITH THE UPPER LEVEL PATTERN AT THAT TIME. AFTERNOON TEMPERATURES WILL BE BELOW AVERAGE TUESDAY AND WEDNESDAY WITH HIGHS CREEPING UP TO NEAR NORMAL BY THE END OF THE WEEK. LOWS SHOULD RANGE FROM THE UPPER 60S TO LOWER 70S. && .AVIATION...18Z TAF DISCUSSION. HEAVY RAINFALL WILL CONTINUE ALONG AND NEAR THE INTERSTATE 65 CORRIDOR FOR THE NEXT COUPLE OF HOURS. THEN SOME LIGHTER VC TYPE CONDITIONS THROUGH THE REMAINDER OF THE EVENING. CEILINGS WILL RANGE FROM IFR TO MVFR THROUGHOUT THE TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 72 79 69 84 66 / 100 90 60 40 20 ANNISTON 72 81 70 87 67 / 100 90 60 30 20 BIRMINGHAM 72 80 69 86 68 / 100 90 40 30 10 TUSCALOOSA 73 82 71 91 66 / 90 70 30 20 10 CALERA 70 81 71 87 67 / 100 80 40 30 10 AUBURN 70 79 68 84 71 / 100 80 50 40 20 MONTGOMERY 72 84 72 90 69 / 90 80 40 30 20 TROY 72 83 71 86 69 / 70 70 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 88
Hazardous weather outlook, Aug 25, 1:00 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 100 PM CDT MON AUG 25 2008 ALZ011>015-017>050-261100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 100 AM CDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE FOR AREAS GENERALLY NEAR AND EAST OF INTERSTATE 65 THROUGH 9 PM. FLASH FLOODING IS POSSIBLE ANYWHERE ACROSS CENTRAL ALABAMA THROUGH TONIGHT...AND ESPECIALLY FOR AREAS NEAR AND EAST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RISES ON CREEKS AND RIVERS DUE TO PERSISTANT RAINFALL MAY PRODUCE FLOODING OF SOME CREEKS AND RIVERS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. STEFKOVICH
In the hours before
Local storm report, Aug 25, 12:41 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM TSTM WND DMG 4 NW CHALAFINNEE 33.59N 85.69W
08/25/2008 CLEBURNE AL TRAINED SPOTTER
POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
BYPASS.
&&
KLSLocal storm report, Aug 25, 12:46 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1246 PM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 6 E FORT MCCLELLAN 33.73N 85.69W
08/25/2008 CALHOUN AL LAW ENFORCEMENT
POSSIBLE TORNADO. SEVERAL HOUSES DAMAGED. NO INJURIES
REPORTED AT THIS TIME.
&&
KLSLocal storm report, Aug 25, 2:06 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TORNADO TROY 31.81N 85.97W
08/25/2008 PIKE AL EMERGENCY MNGR
UNCONFIRMED TORNADO DAMAGE TROY STATE CAMPUS AND ON
NEEDMORE ROAD. REPORTED 0845
0943 AM FLASH FLOOD ALABASTER 33.23N 86.82W
08/25/2008 SHELBY AL AMATEUR RADIO
MEASURED 3INCH RECENT RAINFALL CAUSING STREET FLOODING
1058 AM FUNNEL CLOUD LINEVILLE 33.31N 85.75W
08/25/2008 CLAY AL EMERGENCY MNGR
FUNNEL CLOUD NEAR LINEVILLE
1102 AM TSTM WND DMG 6 N ODENVILLE 33.76N 86.38W
08/25/2008 ST. CLAIR AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON AL-23 NEAR THE PRISON.
1125 AM TSTM WND DMG 4 S ONEONTA 33.89N 86.48W
08/25/2008 BLOUNT AL EMERGENCY MNGR
UNSPECIFIED DAMAGE REPORTED AT THE BOAT LAUNCH ON THE
NORTH END OF INLAND LAKE. POSSIBLE TORNADO.
1125 AM TORNADO REMLAP 33.84N 86.61W
08/25/2008 BLOUNT AL LAW ENFORCEMENT
UNCONFIRMED TORNADO INLAND LAKE BOAT LAUNCH.
1127 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
08/25/2008 TALLADEGA AL EMERGENCY MNGR
JOHNSON AVE AT COOSA STREET, DOWNTOWN TALLADEGA.
1150 AM FLASH FLOOD BESSEMER 33.38N 86.96W
08/25/2008 JEFFERSON AL AMATEUR RADIO
MORGAN ROAD AND I-459. ROAD CLOSED. 2 FEET OF STANDING
WATER ON ROAD.
1150 AM FLASH FLOOD BESSEMER 33.38N 86.96W
08/25/2008 JEFFERSON AL AMATEUR RADIO
HWY 52, 1/2 MILE FROM BESSEMER RECEIVED 3 PLUS INCHES
RAINFALL AND WATER IS OVER ROAD.
1156 AM TSTM WND DMG 4 NW CHALAFINNEE 33.59N 85.69W
08/25/2008 CLEBURNE AL TRAINED SPOTTER
POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
BYPASS.
&&
MROSELocal storm report, Aug 25, 2:24 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 PM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM TSTM WND DMG 5 NE DEARMANVILLE 33.68N 85.70W
08/25/2008 CALHOUN AL EMERGENCY MNGR
POSSIBLE TORNADO. SEVERAL RESIDENCES DAMAGED CHOCOLOCCO
WHITE PLAINS ROAD. TREES DOWN AND STRUCTURAL DAMAGE OVER
2 MILE STRETCH BETWEEN GRAND VIEW SUBDIVISON AND MOUTAIN
VIEW SUBDIVISION.
&&
KLSLocal storm report, Aug 25, 5:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TORNADO TROY 31.81N 85.97W
08/25/2008 PIKE AL EMERGENCY MNGR
UNCONFIRMED TORNADO DAMAGE TROY STATE CAMPUS AND ON
NEEDMORE ROAD. REPORTED 0845
0943 AM FLASH FLOOD ALABASTER 33.23N 86.82W
08/25/2008 SHELBY AL AMATEUR RADIO
MEASURED 3INCH RECENT RAINFALL CAUSING STREET FLOODING
1058 AM FUNNEL CLOUD LINEVILLE 33.31N 85.75W
08/25/2008 CLAY AL EMERGENCY MNGR
FUNNEL CLOUD NEAR LINEVILLE
1102 AM TSTM WND DMG 6 N ODENVILLE 33.76N 86.38W
08/25/2008 ST. CLAIR AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON AL-23 NEAR THE PRISON.
1125 AM TORNADO REMLAP 33.84N 86.61W
08/25/2008 BLOUNT AL LAW ENFORCEMENT
UNCONFIRMED TORNADO INLAND LAKE BOAT LAUNCH.
1125 AM TSTM WND DMG 4 S ONEONTA 33.89N 86.48W
08/25/2008 BLOUNT AL EMERGENCY MNGR
UNSPECIFIED DAMAGE REPORTED AT THE BOAT LAUNCH ON THE
NORTH END OF INLAND LAKE. POSSIBLE TORNADO.
1127 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
08/25/2008 TALLADEGA AL EMERGENCY MNGR
JOHNSON AVE AT COOSA STREET, DOWNTOWN TALLADEGA.
1150 AM FLASH FLOOD BESSEMER 33.38N 86.96W
08/25/2008 JEFFERSON AL AMATEUR RADIO
HWY 52, 1/2 MILE FROM BESSEMER RECEIVED 3 PLUS INCHES
RAINFALL AND WATER IS OVER ROAD.
1150 AM FLASH FLOOD BESSEMER 33.38N 86.96W
08/25/2008 JEFFERSON AL AMATEUR RADIO
MORGAN ROAD AND I-459. ROAD CLOSED. 2 FEET OF STANDING
WATER ON ROAD.
1156 AM TSTM WND DMG 4 NW CHALAFINNEE 33.59N 85.69W
08/25/2008 CLEBURNE AL TRAINED SPOTTER
POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
BYPASS.
1216 PM TSTM WND DMG 5 NE DEARMANVILLE 33.68N 85.70W
08/25/2008 CALHOUN AL EMERGENCY MNGR
POSSIBLE TORNADO. SEVERAL RESIDENCES DAMAGED CHOCOLOCCO
WHITE PLAINS ROAD. TREES DOWN AND STRUCTURAL DAMAGE OVER
2 MILE STRETCH BETWEEN GRAND VIEW SUBDIVISON AND MOUTAIN
VIEW SUBDIVISION.
&&
JWRIGHTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:49 AM CDT | Tornado Warning | BMX | Dallas, Perry | 26 min |
| Aug 25, 6:06 AM CDT | Tornado Warning | BMX | Hale, Perry | 24 min |
| Aug 25, 6:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 hr |
| Aug 25, 7:05 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 25 min |
| Aug 25, 7:40 AM CDT | Tornado Warning | BMX | Autauga, Lowndes, Montgomery | 35 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Bullock, Montgomery, Pike | 33 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Autauga, Elmore, Montgomery | 33 min |
| Aug 25, 8:12 AM CDT | Tornado Warning | BMX | Montgomery | 33 min |
| Aug 25, 8:16 AM CDT | Tornado Warning | BMX | Barbour | 29 min |
| Aug 25, 8:27 AM CDT | Tornado Warning | BMX | Chilton | 33 min |
| Aug 25, 8:44 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 31 min |
| Aug 25, 8:47 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 28 min |
| Aug 25, 8:59 AM CDT | River Flood Warning | BMX | Montgomery | 3 days |
| Aug 25, 9:04 AM CDT | Tornado Warning | BMX | Chilton, Shelby | 26 min |
| Aug 25, 9:10 AM CDT | Tornado Warning | BMX | Clay, Talladega | 35 min |
| Aug 25, 9:12 AM CDT | Tornado Warning | BMX | Bullock, Macon, Russell | 33 min |
| Aug 25, 9:24 AM CDT | Flash Flood Warning | BMX | Bullock, Macon | 3 hr |
| Aug 25, 9:25 AM CDT | Tornado Warning | BMX | Chambers, Randolph | 35 min |
| Aug 25, 9:27 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Aug 25, 9:30 AM CDT | Tornado Warning | BMX | Jefferson, Shelby | 30 min |
| Aug 25, 9:33 AM CDT | Tornado Warning | BMX | Clay, Cleburne | 27 min |
| Aug 25, 9:36 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 39 min |
| Aug 25, 9:43 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Aug 25, 9:57 AM CDT | Tornado Warning | BMX | Cleburne, Randolph | 22 min |
| Aug 25, 10:49 AM CDT | Tornado Warning | BMX | Clay, Talladega | 26 min |
| Aug 25, 10:59 AM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Aug 25, 11:03 AM CDT | Tornado Warning | BMX | Blount, St. Clair | 27 min |
| Aug 25, 11:31 AM CDT | Tornado Warning | BMX | Blount | 29 min |
| Aug 25, 11:55 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne | 35 min |
| Aug 25, 11:57 AM CDT | Tornado Warning | BMX | Randolph | 33 min |
| Aug 25, 12:21 PM CDT | Flash Flood Warning | BMX | Coosa, Jefferson, Shelby | 4 hr |
| Aug 25, 12:30 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Aug 25, 12:56 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 34 min |
| Aug 25, 1:30 PM CDT | Tornado Warning | BMX | Pike | 30 min |
| Aug 25, 2:28 PM CDT | Tornado Warning | BMX | Barbour | 32 min |
| Aug 25, 3:02 PM CDT | Tornado Warning | BMX | Bullock, Macon | 13 min |
| Aug 25, 3:03 PM CDT | Tornado Warning | BMX | Barbour | 27 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.